# SDR UALA2009071702107

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 37,873 hours, 14,638 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE LWR FUSELAGE HAS SMALL DENT FWD OF FR15, BELOW AND AFT OF RT FWD AVIONICS DOOR.   MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
